# SDR UPS07M51049

- Difficulty date: August 7, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP - FWD TAIL CONE, RIGHT UPPER ALIGNMENT PIN MOUNTING BRACKET CRACKED.  EMP FWD TAIL CONE AFT FUSE FIXED FAIRING 317AR REMOVED PER AMM20-50-02 R.50.  EMP FWD TAIL CONE RIGHT UPPER ALIGNMENT PIN MOUNTING CRACKED AREA CUT OFF PER EN 1600-07.  HFEC INSP C/O PER DACNDTSPM R.13 PT 06-10-01-001 ON CUTOFF AREA FOUND NO CRACK EVIDENT.  FAB NEW CLIP, REPAIR DOUBLER & FRAME DOUBLER PER EN 1600-07.  INSTALL NEW CLIP & DOUBLERS PER EN1600-07.
